# SDR BJNA020302

- Difficulty date: March 14, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

ENGINE NR 2, COMPRESSOR STALL ABOVE IDLE.  (M)
